MAUDE Adverse Event Report: LDR MEDICAL ROI-A ANCHORING PLATE L; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

LDR MEDICAL ROI-A ANCHORING PLATE L; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number IR2007T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Neuralgia (4413)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a patient had a return of pain in the lower spine and radiating down the legs three months post-operatively.Additional pain medication did not improve the patient's symptoms.A follow-up radiological study showed findings consistent with pseudoarthrosis, segmental vertebral instability, and cage displacement at the surgical site (l4/l5 segment).Additionally, an anchoring plate was fractured.A revision surgery was performed to add a two-level posterior mis screw construct to l4/l5.The implant will not be removed, and the patient is now doing well and without pain.This is report one of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.The device was not returned, however x-ray images were provided which show that an anchoring plate has fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for roi-a anchoring plate for the failure of fracture post-op requiring revision surgery.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2025-00064.
 
Event or Problem Description

Brand Name
ROI-A ANCHORING PLATE L
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23438057
Report Number3004788213-2025-00063
Device Sequence Number4783228
Product Code MAX
UDI-Device Identifier03662663010979
UDI-Public(01)03662663010979(17)260301(10)288910/1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue NumberIR2007T
Device Lot Number288910/1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexMale
Patient EthnicityNon Hispanic